Alert archive / North Dakota / Tornado Warnings in 2022
Tornado Warning 3, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 13, 2022, 9:53 PM CDT for Pierce County, Sheridan County, Wells County, North Dakota. It was in force for 37 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2022, 9:53 PM CDT (02:53 UTC)
- Expired
- Jun 13, 2022, 10:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Pierce County, ND, Sheridan County, ND, Wells County, ND
The radar
The Minot AFB radar (KMBX), 96 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 9:55 PM CDT | TSTM WND DMG | Martin, ND | MULTIPLE TREES WERE UPROOTED OR SEVERELY DAMAGED IN MARTIN AND THE SURROUNDING AREA. ONE TREE FELL ONTO A STRUCTURE, BREAKING THROUGH THE ROOF AND EAVES. |
| Jun 13, 10:02 PM CDT | HAIL 0.7 | Martin, ND | |
| Jun 13, 10:09 PM CDT | TSTM WND DMG | Harvey, ND | 10 INCH IN DIAMETER APPLE TREE SNAPPED. RADAR ESTIMATED TIME - REPORT RELAYED VIA SOCIAL MEDIA. |
| Jun 13, 10:09 PM CDT | TSTM WND GST 60 | Harvey, ND | RADAR ESTIMATED TIME. |
| Jun 13, 10:12 PM CDT | TSTM WND GST 59 | 3 Sse Harvey, ND | NDAWN STATION HARVEY 2SW. SUSTAINED AT 43 MPH. |
| Jun 13, 10:15 PM CDT | TSTM WND DMG | 2 Ne Harvey, ND | SEVEN EVERGREEN TREES WERE UPROOTED AT THE HARVEY GOLF COURSE. |
| Jun 13, 10:16 PM CDT | HAIL 1 | Harvey, ND | |
| Jun 13, 10:20 PM CDT | HAIL 1 | 4 Se Martin, ND | PICTURES SUBMITTED VIA FACEBOOK SHOWING ESTIMATED QUARTER SIZED HAIL. REPORTER ALSO ESTIMATED 60 MPH WIND GUSTS AND 1.30 INCHES OF RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 6:13 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1797 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 30.2
The text
As transmitted.
107
WFUS53 KBIS 140253
TORBIS
NDC069-083-103-140330-
/O.NEW.KBIS.TO.W.0003.220614T0253Z-220614T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
953 PM CDT Mon Jun 13 2022
The National Weather Service in Bismarck has issued a
* Tornado Warning for...
Northwestern Wells County in south central North Dakota...
Northeastern Sheridan County in south central North Dakota...
South central Pierce County in north central North Dakota...
* Until 1030 PM CDT.
* At 953 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Martin, or 7 miles west of Harvey, moving
northeast at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Harvey around 1000 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Heimdal, Wellsburg and Selz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4785 9981 4785 9957 4775 9953 4770 10016
4784 10022 4802 9984 4802 9981
TIME...MOT...LOC 0253Z 242DEG 34KT 4781 10008
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
CJS3 follow-up statements
812
WWUS53 KBIS 140308
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1008 PM CDT Mon Jun 13 2022
NDC083-140317-
/O.CAN.KBIS.TO.W.0003.000000T0000Z-220614T0330Z/
Sheridan ND-
1008 PM CDT Mon Jun 13 2022
...THE TORNADO WARNING FOR NORTHEASTERN SHERIDAN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and north central North Dakota.
LAT...LON 4802 9981 4785 9981 4785 9957 4775 9953
4771 9997 4784 10007 4785 10007 4788 10010
4802 9984
TIME...MOT...LOC 0307Z 245DEG 25KT 4784 9993
$$
NDC069-103-140330-
/O.CON.KBIS.TO.W.0003.000000T0000Z-220614T0330Z/
Wells ND-Pierce ND-
1008 PM CDT Mon Jun 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHWESTERN WELLS AND SOUTH CENTRAL PIERCE COUNTIES...
At 1007 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Harvey, moving northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Wells and south central Pierce Counties, including the
following locations... Heimdal, Wellsburg and Selz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4802 9981 4785 9981 4785 9957 4775 9953
4771 9997 4784 10007 4785 10007 4788 10010
4802 9984
TIME...MOT...LOC 0307Z 245DEG 25KT 4784 9993
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
HARGROVE771
WWUS53 KBIS 140319
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1019 PM CDT Mon Jun 13 2022
NDC069-103-140330-
/O.CON.KBIS.TO.W.0003.000000T0000Z-220614T0330Z/
Wells ND-Pierce ND-
1019 PM CDT Mon Jun 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTH
CENTRAL WELLS AND SOUTHERN PIERCE COUNTIES...
At 1019 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles north of Fessenden, or 11 miles east of Harvey,
moving east at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Heimdal and Wellsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4796 9981 4785 9981 4785 9957 4775 9953
4773 9980 4792 9991
TIME...MOT...LOC 0319Z 257DEG 31KT 4779 9970
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
HARGROVE437
WWUS53 KBIS 140330
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1030 PM CDT Mon Jun 13 2022
NDC069-103-140340-
/O.EXP.KBIS.TO.W.0003.000000T0000Z-220614T0330Z/
Wells ND-Pierce ND-
1030 PM CDT Mon Jun 13 2022
...THE TORNADO WARNING FOR NORTH CENTRAL WELLS AND SOUTHERN PIERCE
COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire. However small
hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and north central North Dakota.
LAT...LON 4796 9981 4785 9981 4785 9957 4775 9953
4773 9980 4792 9991
TIME...MOT...LOC 0330Z 242DEG 34KT 4784 9957
$$
HARGROVEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 13, 9:13 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 13, 9:13 PM CDT, 40 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 913 PM CDT Mon Jun 13 2022 .UPDATE... Issued at 913 PM CDT Mon Jun 13 2022 A line of thunderstorms persists down central North Dakota with additional storms moving into southwestern ND from South Dakota. A few severe storms continue along this line. View mesoscale discussion below for more details on the continuing severe weather threat. Otherwise, the main updates at this time were to reduce cloud cover over south central parts of the state east of the Missouri River. Also adjusted PoPs slightly over the next few hours for north central and southwestern parts of the state. && .MESOSCALE DISCUSSION... Issued at 758 PM CDT Mon Jun 13 2022 A focused corridor of damaging wind gusts of 60 to 70+ mph along with the potential for a tornado is expected over north central ND through about 10 pm CDT. A linear convective system continues to evolve from Minot south to Lake Sakakawea as of 0045 UTC, though embedded supercells are also being observed owing to strong low- and deep-layer shear. Surface pressure falls have become focused downstream of this convection, fostering favorable gust-front convergence with the growing cold pool. The environment ahead of the storms appears to be quite favorable for damaging winds, with 0-3-km bulk shear on the order of 30-40 kt and DCAPE around 1000 J/kg. Low-level shear is strong -- likely stronger than SPC and other RAP-based objective analysis suggests -- with 0-1-km SRH on the order of 200 m2/s2 per recent KMBX VWP data and the 00 UTC Bismarck RAOB. This suggests a tornado could also occur with these storms, including with line-embedded supercells. Forward-propagating Corfidi vectors suggest the line will likely accelerate significantly the next 60 minutes, as well, and this combined with the environmental setting suggests 70+ mph gusts are possible where the cold pool is most balanced. One limiting factor that could lead to an outcome with less wind would be weak low-level lapse rates, though. Otherwise, satellite trends suggest convective attempts over south central ND and north central SD along the warm frontal zone have generally failed, so the potential for convection over southern ND will likely wait to increase until late evening. That said, warm air advection and the southward extent of the gust front with the linear complex of storms over north central ND could foster at least isolated convective development as far south as about I-94 in an environment conditionally favorable for supercells prior to 03 UTC, as well. && UPDATE Issued at 653 PM CDT Mon Jun 13 2022 Showers and thunderstorms have developed in parts of western North Dakota and are moving to the northeast. Some of these storms have become severe. Additional severe weather is expected tonight and a Severe Thunderstorm Watch has been issued for much of western and central North Dakota. See mesoscale discussion below for more details on the environment and severe potential for the remainder of this afternoon and evening. && .MESOSCALE DISCUSSION... Issued at 653 PM CDT Mon Jun 13 2022 The risk of severe storms is gradually increasing over western and especially central ND, which is a trend that will continue this evening, but confidence in specific outcomes remains modest at best. As of 23 UTC, a surface trough marked by a shift from easterly to northerly low-level winds is supporting convection from eastern MT into western ND. This convection is occurring in an environment characterized by weak to moderate bouyancy and weak midlevel lapse rates, but strong effective shear. This likely led to the somewhat restrained intensification of the storms over western ND the last few hours, but the convection is gradually moving into a setting of slightly higher MLCAPE near 1500 J/kg, and storm mergers such as the one that occurred around Grassy Butte earlier could continue to generate wider updrafts in favor of severe risk. Large hail is the most likely hazard with these storms, though as they propagate into central ND through early evening some risk of damaging winds will likely occur as well given increasing DCAPE with east- and northeastward extent. Additional development ahead of this wind shift and beneath slow height falls aloft will favor other scattered storm development from western into central ND in the next few hours, too. Meanwhile, a warm frontal zone extends roughly from Sioux County eastward toward Emmons, McIntosh, and Dickey Counties. Visible satellite imagery has revealed several attempts at convective initiation along this zone, with orphan anvils indicative of at least some residual capping. Rich low-level moisture with surface dewpoints of 70-74 F and steep midlevel lapse rates are yielding strong to extreme MLCAPE in the face of strong shear, including curved low-level hodographs in favor of right-moving supercells in this environment. However, model soundings suggest uncertainty in the magnitude of residual capping, and the most recent visible satellite imagery suggests less-persistent agitation and orphan anvil generation along this zone compared to 60 minutes ago. Thus, this represents a highly conditional potential for supercells that remains uncertain. && .SHORT TERM...(Today through Tonight) Issued at 245 PM CDT Mon Jun 13 2022 Forecast highlights in the short term period will be the potential for strong to severe convection now through early Tuesday morning. Currently, strong southwesterly flow aloft with broad ridging to our east and an upper level low over western Montana. Abundant cloud cover across much of western and central North Dakota this afternoon, with rich boundary layer moisture in place along with an easterly upslope flow regime and lots of mid level alto-cu given the robust elevated instability. 18Z sounding verified BUFKIT model soundings, indicating a stout low level inversion in place roughly from 900-800mb. Would take several more degrees of heating to break this inversion, which is unlikely given the easterly winds and amount of cloud cover. Within the alto-cu field, some agitation is observed, though unimpressive mid level lapse rates currently prevented much from developing outside of a few light showers. Any additional forcing, say associated with any subtle mid level wave lifting through, could trigger a storm or two, as some CAMs suggest between 20-22Z. Will maintain chance afternoon POPs for this potential, and will keep severe wording in the forecast after 21Z given the projected MUCAPE and already ample 0-6km and 0-8km shear. Primary forcing will arrive later today/early this evening as the upper low continues to approach our west, driving a frontal boundary/sfc trough into the western Dakotas. These features continue to move east through tonight, setting the region up for widespread showers and thunderstorms from later today and through much of tonight and into early Tuesday morning. Some of these storms will be possibly severe with large hail (initially), damaging wind, and the potential for heavy rainfall. The large hail threat would be with any more discrete activity, then transitioning to more of a wind threat as storms become more linear/multi-clustered, given the bulk shear vectors are more or less parallel with the eastward moving boundary. The heavy rain threat will mainly be over the eastern third of ND where the sfc boundary stalls overnight through Tuesday AM. Lingering strong convection possible after sunrise Tue morning over the James Valley, though MUCAPE really winds down there between 12-15Z. There remains plenty of uncertainty for severe given the cloud cover currently about, the low level inversion, and where convection initiates. Think we'll see a few severe storms, but the overall coverage of severe weather could be minimized if the main forcing takes longer to get here, along with other factors such as decreasing instability from west to east tonight. At any rate, most areas should see decent rainfall, with 30 hour total QPF ranging from a quarter of an inch up to one inch. Higher amounts may occur under any heavier storm. .LONG TERM...(Tuesday through Monday) Issued at 245 PM CDT Mon Jun 13 2022 Stacked low pressure will slowly move east across the southern Prairie Provinces of Saskatchewan and Manitoba Tuesday and Wednesday, before moving farther to the east to north of the Great Lakes region by Thursday. Resultant weather across the Northern Plains will be cooler temperatures in the 60s to low 70s both Tue and Wed, along with windy conditions and daily chances for showers or a few thunderstorms. The strongest winds are still expected on Wednesday when the upper low swings across the state and the stronger pressure gradient and best unidirectional wind profile will be in place across western and central ND. Wind headlines are likely, and will address that period once we get through the severe weather potential after tonight. Thursday may need wind headlines as well, but is more marginal. As the upper low moves off to the east, an upper level ridge will build east into the Northern High Plains region Thursday, then strengthens and moves over the Great Plains Friday into Saturday. Mainly dry conditions will result, along with temperatures ramping up for the weekend (Thu highs in the 70s trend warmer with highs well into the 90s by Saturday). Potential is there on Saturday for a few locations to reach triple digits, especially if we get strong mixing during the afternoon. Ridge will slowly move east on Sunday, though we remain hot with NBM guidance remaining well into the 90s central and east (again potential for 100), though a tad cooler west. While we should remain mainly dry Thu-Sun, we shouldn't rule out the potential for a stray storm if any embedded wave moves through the ridge, or nighttime convection associated with a nocturnal low level jet (which the GFS does hint at this weekend). Ridge shifts farther east early next week, with southwest flow aloft developing for our region. This typically puts our area in a more active weather pattern and will result in temperatures trending cooler. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 653 PM CDT Mon Jun 13 2022 The main concern is the potential for thunderstorms, some of which may become strong to severe, during the remainder of this afternoon through. Presently, a cluster of thunderstorms are moving northeast towards KMOT and may reach the terminal within the next hour. A severe storm or two impacting KMOT is not out of the question within the next couple hours. Most sites will see MVFR ceilings at times with the potential for ceilings and visibilities to drop down to IFR levels while showers and thunderstorms are occurring. Erratic winds are also expected during any thunderstorms that occur. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Telken MESOSCALE...CJS SHORT TERM...NH LONG TERM...NH AVIATION...Telken
Hazardous weather outlook, Jun 13, 9:32 PM CDT, 21 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 932 PM CDT Mon Jun 13 2022 NDZ004-005-012-013-019>023-025-033>037-041-042-044>048-050-051- 150245- Bottineau-Rolette-McHenry-Pierce-Mercer-Oliver-McLean-Sheridan- Wells-Foster-Stark-Morton-Burleigh-Kidder-Stutsman-Hettinger- Grant-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- 932 PM CDT Mon Jun 13 2022 /832 PM MDT Mon Jun 13 2022/ This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Scattered thunderstorms are expected today and tonight. Some storms could become severe with large hail to the size of golf balls and damaging wind gusts to 70 mph, especially during the evening and overnight hours. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong westerly winds are expected on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any hail and damaging winds. NDZ001>003-009>011-017-018-031-032-040-043-150245- Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn- Golden Valley-Billings-Slope-Bowman- 932 PM CDT Mon Jun 13 2022 /832 PM MDT Mon Jun 13 2022/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, and southwest North Dakota. .DAY ONE...Tonight Scattered thunderstorms are expected today and tonight. Severe weather is unlikely. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong westerly winds are expected on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Telken
In the hours before
Special weather statement, Jun 13, 5:38 PM CDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Bismarck ND
538 PM CDT Mon Jun 13 2022
NDZ017-018-032-132315-
McKenzie ND-Billings ND-Dunn ND-
538 PM CDT Mon Jun 13 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN DUNN,
NORTHEASTERN BILLINGS AND SOUTH CENTRAL MCKENZIE COUNTIES THROUGH 615
PM CDT/515 PM MDT/...
At 537 PM CDT/437 PM MDT/, a strong thunderstorm was located near
Grassy Butte, or 19 miles west of Killdeer, moving northeast at 45
mph.
HAZARD...Wind gusts to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern Dunn,
northeastern Billings and south central McKenzie Counties, including
the following locations... Oakdale and Fairfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4785 10310 4738 10256 4706 10334 4746 10342
TIME...MOT...LOC 2237Z 228DEG 41KT 4735 10317
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HARGROVELocal storm report, Jun 13, 6:10 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
610 PM CDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HEAVY RAIN 2 SW GRASSY BUTTE 47.38N 103.28W
06/13/2022 M1.25 INCH MCKENZIE ND CO-OP OBSERVER
&&
JJASpecial weather statement, Jun 13, 7:02 PM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Bismarck ND
702 PM CDT Mon Jun 13 2022
NDZ010-019-021-140030-
Mountrail ND-Mercer ND-McLean ND-
702 PM CDT Mon Jun 13 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN MCLEAN,
SOUTHEASTERN MOUNTRAIL AND NORTHWESTERN MERCER COUNTIES THROUGH 730
PM CDT...
At 701 PM CDT, a strong thunderstorm was located near Indian Hills
Recreation Area, or 30 miles northwest of Beulah, moving northeast at
40 mph.
HAZARD...Wind gusts to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Roseglen around 720 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near Lake Sakakawea, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central, north central and northwestern North Dakota.
&&
LAT...LON 4794 10195 4787 10187 4785 10187 4785 10184
4763 10158 4744 10213 4762 10223
TIME...MOT...LOC 0001Z 217DEG 36KT 4765 10209
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HARGROVELocal storm report, Jun 13, 7:37 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
737 PM CDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND GST 5 NNW EMMET 47.71N 101.68W
06/13/2022 M64 MPH MCLEAN ND MESONET
NDAWN STATION GARRISON 13NW. SUSTAINED WIND
41 MPH.
&&
MEJLocal storm report, Jun 13, 8:21 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
821 PM CDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND GST 1 W GARRISON 47.65N 101.43W
06/13/2022 M69 MPH MCLEAN ND ASOS
ASOS STATION KN60 GARRISON.
&&
MEJLocal storm report, Jun 13, 8:52 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
852 PM CDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 5 NE DOUGLAS 47.91N 101.43W
06/13/2022 E1.25 INCH WARD ND PUBLIC
RELAYED THROUGH SOCIAL MEDIA. TIME ESTIMATED
FROM RADAR.
&&
MEJThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:02 PM CDT | Special Weather Statement | BIS | McLean | 28 min |
| Jun 13, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 61 min |
| Jun 13, 8:02 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan, Ward | 58 min |
| Jun 13, 8:54 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Pierce, Sheridan | 66 min |
| Jun 13, 8:57 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 63 min |
| Jun 13, 9:54 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 66 min |
| Jun 13, 10:56 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 34 min |
| Jun 13, 11:28 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 47 min |
| Jun 14, 3:31 AM CDT | Special Weather Statement | BIS | Stutsman | 44 min |
| Jun 14, 4:43 AM CDT | Severe Thunderstorm Warning | BIS | Dickey | 64 min |
| Jun 14, 5:20 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 70 min |
| Jun 14, 2:45 PM CDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 24 more | 34 hr |
Nearby
Tornado Warnings in North Dakota, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.